A four-vertex theorem for space curves.

Heil, Erhard

Mathematica Pannonica (1999)

  • Volume: 10, Issue: 1, page 123-132
  • ISSN: 0865-2090

How to cite


Heil, Erhard. "A four-vertex theorem for space curves.." Mathematica Pannonica 10.1 (1999): 123-132. <http://eudml.org/doc/229935>.

author = {Heil, Erhard},
journal = {Mathematica Pannonica},
keywords = {space curves lying on the convex hull; vertex theorem},
language = {eng},
number = {1},
pages = {123-132},
publisher = {University of Miskolc},
title = {A four-vertex theorem for space curves.},
url = {http://eudml.org/doc/229935},
volume = {10},
year = {1999},

AU - Heil, Erhard
TI - A four-vertex theorem for space curves.
JO - Mathematica Pannonica
PY - 1999
PB - University of Miskolc
VL - 10
IS - 1
SP - 123
EP - 132
LA - eng
KW - space curves lying on the convex hull; vertex theorem
UR - http://eudml.org/doc/229935
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.